# SDR DALA2017121308554

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED LH RING PAN STA Y= 1041 AND 1079 AT  LOWER FWD CORNER PAXCABIN. DAMAGE AREA WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG. 122. HFEC INSPECTION WAS ACCOMPLISHED ON LH RING PAN STA Y= 1041 AND Y=1079 AT LOWER FWD CORNER, NO CRACKS WERE FOUND AFTER TRIM OUT.  (LP0336314)
